# SDR MALA000260

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122751
- Part serial: 9805516
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR TRACKING IN FIRST CLASS CABIN DOES NOT WORK.  MX  REMOVED AND REPLACED BATTERY PACK, AND FOUND PULLED PIN ON POWER WIRE.  OPS AND SECURITY CHECKS GOOD.
